Will skipping the green inactive pills of my birth control help with water retention?
Lately I have had quite a few health problems. i have a rash on my skin that resembles perioral dermatitis, but could also be from excess yeast. I have too much yeast in my body and I look very puffy. When I spit in a glass of water in the morning you can literally see the yeast floating in it (yeast spit test). I have taken a course of antifungals (diflucan)to eliminate the excess yeast. I am not sure if it did much.
Now from one day to the next it looks like I gained 5-10 lbs! On monday I was able to fit in small shorts and look decent, now I cant even put them on cause it looks like I am wearing a puffy diaper underneath them or something. I am on bc pills and have been for about 4 years (Ortho tri cyclen lo) and I am due for my period next wednesday. I think my sudden fluffiness is due to water retention and my getting my period soon. If that's true would skipping the green inactive pills and thus skipping my "period" next week help with my symptoms or make them worse?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.